MathSciNet Relay Station
MathSciNet bibliographic data
MR866031 (87m:20124) 20G25 (20H15 51B25)
Kantor, W. M.; Liebler, R. A.; Tits, J. On discrete chamber-transitive automorphism groups of affine buildings. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 129–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement